MathSciNet Relay Station
MathSciNet bibliographic data
MR556888 (82f:58072) 58F18 (28D10 46L55 58F11 58F25)
Series, Caroline The Poincaré flow of a foliation. Amer. J. Math. 102 (1980), no. 1, 93–128.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement